# SDR P5CA9600113

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65B12725634
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT TUBE ASSY AT ILES 949.5 FOR WING L/E LOWER SURFACE PANEL CRACKED.  REPLACED IAW MM 57-31-17.
